Are there any side effects from taking Bactrim for 30 days?

Are there any side effects from taking Bactrim for 30 days?

I was recently misdiagnosed with a prostate infection and given a generic form of Septra DS 800 mg twice a day for 30 days. After 2 weeks I started to cough. This cough persisted for a few weeks and I went to see the doctor. He prescribed another 30 day dose of Septra DS. I was two days into the second round when I started to get very ill.

Are there any side effects to taking Bactrim Septra?

On day 6 (which was yesterday) I took my dose in the morning, and by noon I had developed the worst case of chills that I had ever experienced. I was shaking so violently and uncontrollably that I could hardly stand up or walk.

Why do I get diarrhea after taking Bactrim?

Like other antibiotics, Bactrim can change the natural balance of bacteria present in your gut and may cause severe and persistent diarrhea, associated with a bacteria called Clostridium difficile. Contact your doctor if diarrhea develops either during treatment or within a couple of months of finishing treatment.

What should you know before taking Bactrim over the counter?

Keep well hydrated with fluids to avoid the development of crystals in the urine or kidney stones. Talk to your doctor or pharmacist before taking any other medications including those bought over the counter, because some may not be compatible with Bactrim. 6. Response and effectiveness

When does Bactrim come out of your system?

As far as the Bactrim it should be out of your system within 4 or 5 days completely. It might be a good idea to call your doctor and make sure they have sulfa listed as an allergy in your chart and also your Pharmacy you should feel fine in 2 to 5 days. Votes: +1.

Are there any side effects to taking Bactrim?

Page 30 of mail to investigative reporter Brian Deer recounting sometimes serious side effects of the antibiotic often known as Bactrim DS, Septra or co-trimoxazole I’m writing to tell you about the very scary experience I had just this week while taking Bactrim for a UTI.

What happens to thrombocytopenia when Bactrim is discontinued?

Thrombocytopenia generally resolved within a week when this drug was discontinued. Hemolysis has been reported in certain susceptible glucose-6-phosphate deficient patients. [ Ref]